Table of Contents
Journal of Operators
Volume 2014 (2014), Article ID 876749, 5 pages
http://dx.doi.org/10.1155/2014/876749
Research Article

Cyclic Coupled Fixed Point Result Using Kannan Type Contractions

Department of Mathematics, Bengal Engineering and Science University, Shibpur, Howrah, West Bengal 711103, India

Received 17 January 2014; Revised 9 June 2014; Accepted 9 June 2014; Published 2 July 2014

Academic Editor: Aref Jeribi

Copyright © 2014 Binayak S. Choudhury and Pranati Maity. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Kannan, “Some results on fixed points,” Bulletin of the Calcutta Mathematical Society, vol. 60, pp. 71–76, 1968. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. Kannan, “Some results on fixed points II,” The American Mathematical Monthly, vol. 76, pp. 405–408, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. N. Shioji, T. Suzuki, and W. Takahashi, “Contractive mappings, Kannan mappings and metric completeness,” Proceedings of the American Mathematical Society, vol. 126, no. 10, pp. 3117–3124, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. P. V. Subrahmanyam, “Completeness and fixed-points,” Monatshefte für Mathematik, vol. 80, no. 4, pp. 325–330, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. E. H. Connell, “Properties of fixed point spaces,” Proceedings of the American Mathematical Society, vol. 10, pp. 974–979, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. D. Ariza-Ruiz and A. Jimnez-Melado, “A continuation method for weakly kannan maps,” Fixed Point Theory and Applications, vol. 2010, Article ID 321594, 12 pages, 2010. View at Publisher · View at Google Scholar
  7. B. S. Choudhury and K. Das, “Fixed points of generalized Kannan type mappings in generalized Menger spaces,” Korean Mathematical Society. Communications, vol. 24, no. 4, pp. 529–537, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. S. Choudhury and A. Kundu, “A Kannan-like contraction in partially ordered spaces,” Demonstratio Mathematica, vol. 46, no. 2, pp. 327–334, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. B. Damjanović and D. Dragan, “Multivalued generalizations of the Kannan fixed point theorem,” Filomat, vol. 25, no. 1, pp. 125–131, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Moradi and D. Alimohammadi, “New extensions of Kannan fixed-point theorem on complete metric and generalized metric spaces,” International Journal of Mathematical Analysis, vol. 5, no. 45–48, pp. 2313–2320, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. W. A. Kirk, P. S. Srinivasan, and P. Veeramani, “Fixed points for mappings satisfying cyclical contractive conditions,” Fixed Point Theory, vol. 4, no. 1, pp. 79–89, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. B. S. Choudhury, K. Das, and S. K. Bhandari, “A generalized cyclic C-contraction principle in Menger spaces using a control function,” International Journal of Applied Mathematics, vol. 24, no. 5, pp. 663–673, 2011. View at Google Scholar · View at MathSciNet
  13. E. Karapınar, “Fixed point theory for cyclic weak ϕ-contraction,” Applied Mathematics Letters, vol. 24, no. 6, pp. 822–825, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  14. I. A. Rus, “Cyclic representations and fixed points,” Annals of the Tiberiu Popoviciu Seminar of Functional Equations, Approximation and Convexity, vol. 3, pp. 171–178, 2005. View at Google Scholar
  15. M. Păcurar and I. A. Rus, “Fixed point theory for cyclic φ-contractions,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 72, no. 3-4, pp. 1181–1187, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  16. V. Berinde, “Generalized coupled fixed point theorems for mixed monotone mappings in partially ordered metric spaces,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 74, no. 18, pp. 7347–7355, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. V. Berinde, “Coupled fixed point theorems for ϕ-contractive mixed monotone mappings in partially ordered metric spaces,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 75, no. 6, pp. 3218–3228, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  18. B. S. Choudhury and A. Kundu, “A coupled coincidence point result in partially ordered metric spaces for compatible mappings,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 73, no. 8, pp. 2524–2531, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. B. S. Choudhury and P. Maity, “Coupled fixed point results in generalized metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 1-2, pp. 73–79, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. T. Gnana Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 65, no. 7, pp. 1379–1393, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. V. Lakshmikantham and L. Ćirić, “Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 70, no. 12, pp. 4341–4349, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. B. Samet and C. Vetro, “Coupled fixed point theorems for multi-valued nonlinear contraction mappings in partially ordered metric spaces,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 74, no. 12, pp. 4260–4268, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet